Update on me.

Discussion in 'The Watercooler' started by Shari, Apr 24, 2008.

  1. Shari

    Shari IsItFridayYet?

    Not much real "news".

    I saw GP and surgeon. GP says I have visible swelling thru my cheeks that was not present a week ago. Throat is better, nearly cleared up. Still have fluid on my ears and red streaks showing on my left eardrum, tho the pain is more tolerable.

    I was also sick to my stomach all night last night, was up until 5am.

    I asked GP for a really kick-but antibiotic to try one last time while I wait to get into the new ENT. The sinus pain really feels like when I was getting a sinus infection, so what the heck. She thought it was as good an idea as she had, so she gave me levaquin for 10 days.

    Then I saw the surgeon. My blood pressure, which is normally very low, was 160/85. I asked them to recheck it before we left and it was nearly the same. He says sinuses look great, and basically dismissed everything else as not his problem. In fact, told me to buck up and go to work (GP said no work, if surgeon wouldn't write an excuse, GP would). So here I sit, hurt like haites, not sleeping, sick to my stomache, but "fine".

    To ice the cake, I take birth control pills continuously for endometriosis, so I don't have periods. Or haven't in years. Now I've been having a period for 2 days, too!

    What is going on with me????

    Otherwise, I'll apologize now for not being around much. I'm hoping to get on top of this very soon.
     
  2. Wiped Out

    Wiped Out Well-Known Member Staff Member

    Shari,
    What does your GP think is going on? I'm glad he doesn't want you to go back to work yet. Hope you are feeling much better soon. Hugs.
     
  3. totoro

    totoro Mom? What's a GFG?

    Work doesn't sound good in your state. I hope you get some sleep soon and start feeling better! Keep trudging forward...
     
  4. Big Bad Kitty

    Big Bad Kitty lolcat

    If levaquin won't get rid of it, nothing will. That kicked my pneumonia in a day and a half.

    EAT YOGURT! LOTS OF IT!! I did not, and got a very nasty yeast infection from the antibiotics. So, take all your pills, and eat at least one yogurt a day for the entire time you are on them.
     
  5. WhymeMom?

    WhymeMom? No real answers to life..

    Glad you updated us, was wondering how you were doing.....hope you get to the bottom of this and find something that helps you feel better. Work at this point would seem difficult to accomplish getting anything done.... Sending healing thoughts......
     
  6. Star*

    Star* call 911........call 911

    Obviously ---if you are having periods - they worked on the wrong end. (Draw diagram for your sugeon)

    Nose............X here
    /
    /
    /
    /.....o............(navel)
    /
    //
    Girl part.......x here


    Sorry you are not feeling any better. Sending positive vibes for your healing and comfort. (((((((((((((PV)))))))))))))
     
  7. SRL

    SRL Active Member

    I'm taking you with me the next time I go to the hospital, Star!

    I was only on BC continuously for a few months but when my periods started cuting in I think it was my body's way of saying the end was near and to quit messing with it. I went off due to high blood pressure and in 4 months have only had one day of light bleeding.
     
Loading...